# SDR MWEA97042

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PREVIOUS REPAIR DONE TO GALLEY SERVICE DOOR SKIN AND OUTER PAN NEEDS TO BE REDONE.  MAINTENANCE REMOVED PREVIOUS REPAIR AND INSTALLED DOUBLER AND FLUSH REPAIR IAW SRM 52-01 FIG SHT 3.
